Dusty

Dusty

Inactive
Jul 27, 2007
21,671
14
38
Hi,

I just got back from the Dr.'s and my BP was 104/82. It's lower every time it's checked.

Is that dangerous?

Violet,

I would say that it is something to watch if it keeps on dropping. Are you on any medication for your BP ? and what has your base line been ? Not knowing all this I cannot really tell you but I would say that it does bear watching but is not at a dangerous level right now.

Do you have any dizzyness associated with this drop? My norm is 120/ 84 but sometimes if I am tired or stressed it will rise not drop. What did your doctor say.? Is he concerned ?

I know I have a lot of questions and if it is sudden then yes these are changes that the doctor needs to address.

The heart flutters are something that your doctor needs to know and I don't want to scare you but will be praying for you.

Bless you Violet :groupray:
 

Dusty

Inactive
Jul 27, 2007
21,671
14
38
1 Peter 2:24
He himself bore our sins in his body on the tree, so that we might die to sins and live for righteousness; by his wounds you have been healed.


Dear Violet,

Claim the promises that have been given to us . Search out all the healing scriptures and read and put them into your Spirit each day. Put on praise and worship CD's in your house and car. The Lord promised us He would not leave us or forsake us. He is your healer and I stand with you as two or three are gathered together in His presence, there is freedom and liberty. I am praying for your complete recovery and that you will be a living testimony of His love and promises.

God bless you today and give you His hopes and promises.

:read::read::read:
 

Banarenth

Sr Mod/Webmaster
Staff member
Senior Moderator
Oct 25, 2006
4,642
355
64
Orange City
Mine was 180/120 last time I went to the doctor. I have to stay on meds to keep it DOWN. I would LOVE it to be on the lower side.
 

Dusty

Inactive
Jul 27, 2007
21,671
14
38
Woa ..... That is way too high brother. You be careful and monitor that. You can buy the apparatis at the pharmacy and take your B/P every day.

I feel like I am extending my knowledge and hope it is not too daunting to you all. After 45 years I guess I have gained a little bit.

Anyways a high B/P can be dangerous as then you are prone to other problems and again, I do not want to scare you but stroke is one of them so brother take your meds as ordered and my prayers go with you. God bless.